The brain zaps are bad, yes. And I am post menopausal and have hot flashes, but they have been terrible lattely, worse than usual. I have to be careful about the withdrawal symptoms when I am at work. I HAVE to function here. I feel a few zaps this morning....but nothing bad yet. The weight gain, well....mine isnt too bad. Id love to lose 20 pounds but Ive not gained alot or anything. I havent felt the nausea as yet either. Brain zaps are the worst alone with the impending doom....like youre dying, and the achiness. I took paxil once and had the same problem with it. These are evil drugs and doctors should be made to tell you how hard they are to get off them before you take the first pill.View Thread
I have been taking effexor 75mg for about a year and a half, maybe 2 years. Im just tired of taking medicine for depression or something to alter my moods....so I decided Id try to at least reduce my dosage. I talked to my doctor about it and went from the 75 mg to 37.5. I did that for about 2 weeks and then 37.5 every other day for a couple weeks. The first day I went 3 days with no medicine, I was feeling achy, a little difficulty breathing, but I have asthma anyway. I have also been having the brain zaps...sometimes I feel it in my eyes and sometimes in my ears. Today I felt it in my head....my whole head. I am alot more emotional and not dealing with any kind of stress at all very well. I took a capsule apart tonight and divided the little balls inside into 2 doses so I took my first 18.75 mg dose tonight. I am determined to get off this crap. If I had of had any idea I was going to have this hard a time getting off it, I would NEVER have taken it. I wish anyone luck thats having the same problems I amView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.